# SDR SWAA2021111927459

- Difficulty date: October 6, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CRACKED AT BS 303 LBL 55 WL 209. ; / [01] REMOVED DAMAGED FWD ENTRY DOOR MOP SILL BS 270-360; LBL 55; WL 208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOPSILL BS 270-360; LBL 55; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A8110. OK TO INSTALL.; [03] VERIFIED CORRECTIVE ACTION ENTRY 1. OK TO INSTALL GIVEN.; [04] INSTALLED FED MOPSILL BS270-BS360 LBL55 WL208 I.A.W BOEING DWG 141A8110;141A8310 AND SRM 51-40-02-0G-0; [05] VERIFIED CORRECTIVE ACTION ITEM 4.; [06] VERIFIED TASK IS COMPLETE.
